# SDR 2000UALA00367

- Difficulty date: June 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 37,402 hours, 5,997 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE OVERWING ESCAPE SYSTEM SQUIB TEST 1 AND 2 INOP BOTH LEFT AND RIGHT SIDES.  *S/D*  REPLACED LT OVERWING SLIDE BATTERY PACK AND CHARGER.
